# SDR ASAA2016010314620

- Difficulty date: January 3, 2016
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,607 hours, 4,070 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, PRESSURIZATION PANEL AUTO FAIL AND ALTN LIGHTS WERE ILLUMINATED WITH SYSTEM IN AUTO.  ACFT GROUNDED. CYCLED SWITCH ON PRESSURIZATION PANEL MODE SELECTOR TO MANUAL, AND THEN BACK TO AUTO.  THE AUTO FAIL LIGHT REMAINS EXTINGUISHED WITH SELECTOR IN AUTO.  PERFORMED FIM TASK 21-31, TASK 801. SYSTEM OK.
